Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Was on Loestrin. Lower dose for yeast infection. Took placebo pills.. Possibly pregnant?

I was on Loestrin 24 Fe for 5 months but my doctor switched me to Lo Loestrin 24 Fe because she thought I needed a lower dose, as I kept getting recurring yeast infections. The first month that I was on Lo Loestrin I got my period, very short and very light for about 2-3 days. This month I delayed my period by a week because I was going on vacation. So when it got to the placebo pill I just took a week of active pills from another pack. However, I just finished my placebo pills (inactive pills) for the month and I have not gotten my period. I only missed one pill, but took it the next day as soon as I remembered and I did not have sex that day or the next. Also, my boyfriend and I do not use condoms but he always pulls out. I took a pregnancy test and it is negative. Is there a chance that I could be pregnant??? Could this just be the result of me delaying my period for a week??
Asked On : Fri, 25 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
Pregnancy is possible if unprotected intercourse is done around ovulation time in regular cycle.
If you took Lo Loestrin 24 Fe on regular basis on scheduled time,then it gives up to 99% protection.
But in irregular cycle,ovulation time varies and you also took active pills during vacation instead of placebo pill.So pregnancy chance is minimal or almost nil.
Do a fresh USG pelvis to confirm or exclude pregnancy and it also rule out underlying pathology for delayed period. Take new packet of pill if not pregnant and continue on schedule basis. Consult with your doctor always.
Be well.
Answered: Thu, 28 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor